MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number TSM-255
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Codes Unspecified Infection (1930); Seroma (2069)
Date of Event 02/15/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Allergan did not submit this mdr within 30 days of becoming aware.Recent stimulated reporting related to 2011068-7/2/19-001-r has increased complaint and mdr volume.Allergan is implementing a plan to address the increased volumes.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The events of infection and seroma-late are physiological complications and analysis of the device generally does not assist allergan in determining a probable cause for these events.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture, fluid collection around the implant.
 
Event or Problem Description
Healthcare professional reported right side rupture, "fluid collection around the implant", "yellow fluid, suspicious for the possibility of an implant infection".Device has been explanted.
 
Event or Problem Description
Healthcare professional reported right side rupture, ¿fluid collection around the implant, yellow fluid" and ¿fibrotic capsular tissue with foreign body inflammation." device has been explanted.

Brand Name
INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
MDR Report Key10100699
Report Number9617229-2020-07970
Device Sequence Number16807738
Product Code FTR
UDI-Device Identifier10888628033887
UDI-Public10888628033887
Combination Product (Y/N)N
Initial Reporter StateWA
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/14/2021
Device Model NumberTSM-255
Device Catalogue NumberTSM-255
Device Lot Number3001099
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/28/2020
Supplement Date Received by Manufacturer07/07/2020
Initial Report FDA Received Date05/29/2020
Supplement Report FDA Received Date08/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR